# SDR UPS07449330

- Difficulty date: February 13, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1520-1530
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D STA 1520-1530 RBL 96 SEAT TRACK I/B FLANGE CORRODED.  CORROSION BLEND OUT 0.035" X .5" X 1" EXCEED SRM 53-10-09 FIG 1, LIMITS.  M/D BS 1480-1570 RBL 96 SEAT TRACK REPAIRED AS PER SRM 53-10-05 FIG 1A.
